Previous |  Up |  Next


Title: Algebraicity of endomorphisms of some relational structures (English)
Author: Ježek, J.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 13
Issue: 2
Year: 1972
Pages: 43-52
Category: math
MSC: 03E20
MSC: 08A05
idZBL: Zbl 0287.08001
idMR: MR0389713
Date available: 2012-10-05T18:24:12Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_013-1972-2_5.pdf 704.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo